# SDR DALA2024032003527

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 75,285 hours, 35,521 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: RT AFT LAV O2 MASK FELL IN FLIGHT. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 278157 *** REINSTALLED MASK PER A320 AMM 35-21. AIRCRAFT OKAY FOR SERVICE. (LP: 5578072)
